# SDR ASAA0944356

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N776AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25109
- Aircraft time: 51,316 hours, 28,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jam-Nut
- Condition: Loose
- Location: R1 Door
- Component: Galley Door
- Component part number: 6545871124
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R 1 DOOR HARD TO CLOSE FROM INSIDE CABIN.  PERFORMED INSPECTION OF R 1 DOOR MECHANISM PER AMM 52 41 00 206 001.  FOUND JAM NUT ON TOP HINGE GUIDE ARM LOOSE.  COMPLIED WITH PARALLEL ADJUSTMENT PER AMM 52 441 00 990 815 001.  R 1 DOOR OPS NORMAL.
